Advertisement

Annali di Matematica Pura ed Applicata

, Volume 149, Issue 1, pp 237–259 | Cite as

Critical points with lack of compactness and singular dynamical systems

  • Antonio Ambrosetti
  • Vittorio Coti Zelati
Article

Keywords

Dynamical System Singular Dynamical System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Sunto

Si prova l'esistenza di punti critici di funzionali che non verificano la condizione (PS).I teoremi astratti vengono applicati per trovare soluzioni periodiche di sistemi dinamici con potenziali sia limitati sia con singolarità.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A.Ambrosetti,Elliptic problems with jumping nonlinearities, J. Math. Phys. Sci. (1984), pp. 1–10.Google Scholar
  2. [2]
    A.Ambrosetti,Dynamical systems with singular potentials, to appear in the Proc. of the meeting «Recent developments in Hamiltonian systems», L'Aquila, Italy, 1986.Google Scholar
  3. [3]
    A.Ambrosetti - V.Coti Zelati,Solutions with minimal period for Hamiltonian systems in a potential well, to appear on Ann. I. H. P. «Analyse non linéaire».Google Scholar
  4. [4]
    A.Bahri - J. M.Coron,Vers une théorie des points critiques à l'infini, Séminaire Bony-Söstrand-Meyer 1984–1985, Palaiseau, 1984.Google Scholar
  5. [5]
    V. Benci,Normal modes of a Lagrangian system constrained in a potential well, Ann. I. H. P. «Analyse non linéaire»,1 (1984), pp. 379–400.Google Scholar
  6. [6]
    P. Bartolo -V. Benci -D. Fortunato,Abstract critical point theorems and applications to some nonlinear problems with «strong» resonance at infinity, Nonlinear Analysis, T.M.A.,7 (1983), pp. 981–1012.Google Scholar
  7. [7]
    R. Bott,Lectures on Morse theory, old and new, Bulletin (New Series) A.M.S.,7 (1982), pp. 331–358.Google Scholar
  8. [8]
    A.Capozzi - D.Fortunato - A.Salvatore,Periodic solutions of Lagrangian systems with bounded potential, preprint Università di Bari, 1985.Google Scholar
  9. [9]
    A.Capozzi - C.Greco - A.Salvatore,Lagrangian systems in presence of singularities, preprint Università di Bari, 1985.Google Scholar
  10. [10]
    A.Capozzi - A.Salvatore,Periodic solutions of Hamiltonian systems: the case of the singular potential, Proc. NATO-ASI (Singh Ed.) (1986), pp. 207–216.Google Scholar
  11. [11]
    A. Capozzi -A. Salvatore,Periodic solutions for nonlinear problems with strong resonance at infinity, Comm. Math. Universitas Carolinae,23 (1982), pp. 415–425.Google Scholar
  12. [12]
    V.Coti Zelati,Periodic solutions of dynamical systems with bounded potential, to appear in Journ. of Diff. Eq.Google Scholar
  13. [13]
    V.Coti Zelati,Dynamical systems with effective-like potentials, to appear in Nonlinear Analysis, T.M.A.Google Scholar
  14. [14]
    V.Coti Zelati,Remarks on dynamical systems with weak forces, preprint S.I.S.S.A., Trieste, 1986.Google Scholar
  15. [15]
    A. Dold,Lectures on Algebraic Topology, second edition, Springer-Verlag, Berlin, 1980.Google Scholar
  16. [16]
    W. Gordon,Conservative dynamical systems involving strong forces, Trans. Am. Math. Soc.,204 (1975), pp. 113–135.Google Scholar
  17. [17]
    W. Gordon,A minimizing property of Keplerian orbits, Am. Journ. of Math.,99 (1977), pp. 961–971.Google Scholar
  18. [18]
    C.Greco,Periodic solutions of some nonlinear ODE with singular nonlinear part, preprint Università di Bari, 1985.Google Scholar
  19. [19]
    C.Greco,Periodic solutions of a class of singular Hamiltonian systems, preprint Università di Bari, 1986.Google Scholar
  20. [20]
    A. Marino -G. Prodi,Metodi perturbativi nella teoria di Morse, Bollettino U.M.I. (4),11, Suppl. fasc. 3 (1975), pp. 1–32.Google Scholar
  21. [21]
    R. Palais,Lusternik-Schnirelman theory on Banach manifolds, Topology,5 (1969), pp. 115–132.Google Scholar
  22. [22]
    K. Thews,T-periodic solutions of time dependent Hamiltonian systems with a potential vanishing at infinity, Manuscripta Math.,33 (1981), pp. 327–338.Google Scholar
  23. [23]
    J. R. Ward,A boundary value problem with a periodic nonlinearity, Nonlinear Analysis, T.M.A.,10 (1986), pp. 207–213.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1987

Authors and Affiliations

  • Antonio Ambrosetti
    • 1
  • Vittorio Coti Zelati
    • 2
  1. 1.Scuola Normale SuperiorePisa
  2. 2.International School for Advanced StudiesMiramare, Trieste

Personalised recommendations